×

zbMATH — the first resource for mathematics

The exact cardinality of the set of invariant means on a group. (English) Zbl 0319.43006

MSC:
43A07 Means on groups, semigroups, etc.; amenable groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ching Chou, On the size of the set of left invariant means on a semi-group, Proc. Amer. Math. Soc. 23 (1969), 199 – 205. · Zbl 0188.19006
[2] Ching Chou, On topologically invariant means on a locally compact group, Trans. Amer. Math. Soc. 151 (1970), 443 – 456. · Zbl 0202.14001
[3] Mahlon M. Day, Amenable semigroups, Illinois J. Math. 1 (1957), 509 – 544. · Zbl 0078.29402
[4] Mahlon M. Day, Fixed-point theorems for compact convex sets, Illinois J. Math. 5 (1961), 585 – 590. · Zbl 0097.31705
[5] E. Granirer, On amenable semigroups with a finite-dimensional set of invariant means. I, Illinois J. Math. 7 (1963), 32 – 48. · Zbl 0113.09801
[6] Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 115, Springer-Verlag, Berlin-New York, 1979. Structure of topological groups, integration theory, group representations. · Zbl 0416.43001
[7] Shizuo Kakutani and John C. Oxtoby, Construction of a non-separable invariant extension of the Lebesgue measure space, Ann. of Math. (2) 52 (1950), 580 – 590. · Zbl 0040.20901
[8] Daniel E. Cohen, Groups of cohomological dimension one, Lecture Notes in Mathematics, Vol. 245, Springer-Verlag, Berlin-New York, 1972. · Zbl 0231.20018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.